Italian Journal of Pure and Applied Mathematics, Volume (24), Year (2008-1) , Pages (203-210)

Title : ( Computing the non-abelian tensor square of general linear groups )

Authors: Ahmad Erfanian , , bagher rezaei ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The aim of this paper is to consider an open problem which was posed by R. Brown, D.L. Johnson and E.F. Robertson (1987) in [4]. The problem is to determine the non-abelian tensor square Gotimes G for the group GL(n,q) and other linear groups. Later, T. Hannebauer (1990) in [5] computed tensor square of groups SL(2,q), PSL(2,q), GL(2,q) and PGL(2,q) for allgeqslant 5 and qneq 9. In this article we will improve the results given in [5] to all linear groups SL(n,q), PSL(n,q), GL(n,q) and PGL(n,q) except for some small values of (n,q)

Keywords

, Nonabelian tensor square, general linear group, Schur
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1009482,
author = {Erfanian, Ahmad and , and Rezaei, Bagher},
title = {Computing the non-abelian tensor square of general linear groups},
journal = {Italian Journal of Pure and Applied Mathematics},
year = {2008},
volume = {24},
month = {January},
issn = {1126-8042},
pages = {203--210},
numpages = {7},
keywords = {Nonabelian tensor square; general linear group; Schur multiplier},
}

[Download]

%0 Journal Article
%T Computing the non-abelian tensor square of general linear groups
%A Erfanian, Ahmad
%A ,
%A Rezaei, Bagher
%J Italian Journal of Pure and Applied Mathematics
%@ 1126-8042
%D 2008

[Download]